# SDR DALA2024030603095

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 L/H WING #3 DRAG FITTING HOLE HAS A REJECTABLE INDICATION OF DEFECT NOTED IN THE X-Y AXIS AT APPROXIMATELY THE 8 OCLOCK POSITION LOOKING FWD EST SKIN LAYER APPROX .030"=- IN LENGTH. DEPTH OF INDICATION IS APPROXIMATELY AT BOTTOM OF THE SKIN LAYER . VISUALLY LOOKING IN HOLE POSSIBLE PIT OF CORROSION IS NOTED. CORRECTIVE ACTION: - SUMMARY OF NR-00686- ACCOMPLISHED REPAIR ON LH WING UPPER SURFACE FWD INBD DRAG FITTING HOLE #3 IAW ER/A 596704-14AD. (0229434)
